# SDR CALA2017060901762

- Difficulty date: June 9, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 73,241 hours, 8,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, UPPER DECK, BETWEEN UPPER DECK DOORS, TWO EACH CEILING LIGHTS INOP. RELAMPED LIGHTS. OPS CK GOOD REF AMM 33-51-00.
